JOURNAL BROWSE
Search
Advanced SearchSearch Tips
SOME PROPERTIES OF THE AP-DENJOY INTEGRAL
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
SOME PROPERTIES OF THE AP-DENJOY INTEGRAL
Park, Jae-Myung; Kim, Young-Kuk; Yoon, Ju-Ran;
  PDF(new window)
 Abstract
In this paper, we define the ap-Denjoy integral and investigate some properties of the ap-Denjoy integral.
 Keywords
ap-Denjoy integral;approximate Lusin function;approximately differentiable;
 Language
English
 Cited by
1.
The AP-Denjoy and AP-Henstock integrals revisited, Czechoslovak Mathematical Journal, 2012, 62, 3, 581  crossref(new windwow)
 References
1.
P. S. Bullen, The Burkill approximately continuous integral, J. Aust. Math. Soc. (Series A) 35 (1983), 236-253 crossref(new window)

2.
T. S. Chew and Kecheng Liao, The descriptive definitions and properties of the AP-integral and their application to the problem of controlled convergence, Real Anal. Exchange 19 (1993-1994), 81-97

3.
R. A. Gordon, Some comments on the McShane and Henstock integrals, Real Anal. Exchange 23 (1997-1998), 329-342

4.
R. A. Gordon, The Integrals of Lebesgue, Denjoy, Perron and Henstock, Amer. Math. Soc. Providence, R.I. 1994

5.
J. Kurzweil, On multiplication of Perron integrable functions, Czechoslovak Math. J. 23 (1973), no. 98, 542-566 crossref(new window)

6.
J. Kurzweil and J. Jarnik, Perron type integration on n-dimensional inter- vals as an extension of integration of step functions by strong equiconvergence, Czechoslovak Math. J. 46 (1996), no. 121, 1-20

7.
T. Y. Lee, On a generalized dominated convergence theorem for the AP integral, Real Anal. Exchange 20 (1994-1995), 77-88

8.
K. Liao, On the descriptive definition of the Burkill approximately continuous integral, Real Anal. Exchange 18 (1992-1993), 253-260

9.
Y. J. Lin, On the equivalence of four convergence theorems for the AP-integral, Real Anal. Exchange 19 (1993-1994), 155-164

10.
J. M. Park, Bounded convergence theorem and integral operator for operator valued measures, Czechoslovak Math. J. 47 (1997), no. 122, 425-430 crossref(new window)

11.
J. M. Park, The Denjoy extension of the Riemann and McShane integrals, Czechoslovak Math. J. 50 (2000), no. 125, 615-625 crossref(new window)

12.
J. M. Park, C. G. Park, J. B. Kim, D. H. Lee and W. Y. Lee, The integrals of s-Perron, sap-Perron and ap-McShane, Czechoslovak Math. J. 54 (2004), no. 129, 545-557 crossref(new window)

13.
A.M. Russell, A Banach space of functions of generalized variation, Bull. Austral. Math. Soc. 15 (1976), 431-438 crossref(new window)

14.
A.M. Russell, Stieltjes type integrals, J. Aust. Math. Soc. (Series A) 20 (1975), 431-448 crossref(new window)